# SDR C77A195606

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 5,153 hours, 3,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Part time: 5,153 hours, 3,008 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK INSP, MX VISIT, CORROSION WAS FOUND ON LT FLOOR TRACK AT FFR 19, PN 170-03264-001.  PERMANENT REPAIR WAS ACCOMPLISHED IAW ETD2009-170/08407A AND COMPASS EO E175-53MR-013 REV IR.
